Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/21695
Title: 
Authors: 
Issue Date: 
2019
Citation: 
Dong, F. (2019). A survey on the study of real zeros of flow polynomials. Journal of Graph Theory, 92(4), 361–376. http://dx.doi.org/10.1002/jgt.22458
Abstract: 
For a bridgeless graph G, its flow polynomial is defined to be the function F(G, q) which counts the number of nonwhere‐zero Γ‐flows on an orientation of G whenever q is a positive integer and Γ is an additive Abelian group of order q. It was introduced by Tutte in 1950, and the locations of zeros of this polynomial have been studied by many researchers. This paper gives a survey on the results and problems on the study of real zeros of flow polynomials.
Description: 
This is the final draft, after peer-review, of a manuscript published in Journal of Graph Theory. The published version is available online at http://dx.doi.org/10.1002/jgt.22458
URI: 
ISSN: 
0364-9024 (print)
1097-0118 (online)
Other Identifiers: 
10.1002/jgt.22458
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
JGT-92-4-361.pdf
  Until 2021-01-01
360.12 kBAdobe PDFUnder embargo until Jan 01, 2021
Show full item record

Page view(s)

29
checked on Feb 20, 2020

Download(s)

2
checked on Feb 20, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.